# SDR ASAA2023051645209

- Difficulty date: May 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251RF HAS MISSING MATERIAL GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 251RF IAW A320 AMM 53-00-00-400-801-A AND 53-00-00-000-801-A.
